CSpace  > 应用数学研究所
Semiparametric Transformation Models with Time-Varying Coefficients for Recurrent and Terminal Events
Zhao, Xingqiu1; Zhou, Jie2; Sun, Liuquan2
2011-06-01
Source PublicationBIOMETRICS
ISSN0006-341X
Volume67Issue:2Pages:404-414
AbstractIn this article, we propose a family of semiparametric transformation models with time-varying coefficients for recurrent event data in the presence of a terminal event such as death. The new model offers great flexibility in formulating the effects of covariates on the mean functions of the recurrent events among survivors at a given time. For the inference on the proposed models, a class of estimating equations is developed and asymptotic properties of the resulting estimators are established. In addition, a lack-of-fit test is provided for assessing the adequacy of the model, and some tests are presented for investigating whether or not covariate effects vary with time. The finite-sample behavior of the proposed methods is examined through Monte Carlo simulation studies, and an application to a bladder cancer study is also illustrated.
KeywordCounting process Estimating equation Marginal model Model checking Recurrent events Terminal event Time-varying coefficients
DOI10.1111/j.1541-0420.2010.01458.x
Language英语
Funding ProjectAMSS-PolyU Joint Research Institute ; Research Grant Council of Hong Kong ; National Natural Science Foundation of China[10731010] ; National Natural Science Foundation of China[10971015] ; National Natural Science Foundation of China[10721101] ; National Basic Research Program of China (973 Program)[2007CB814902] ; Key Laboratory of RCSDS, CAS[2008DP173182]
WOS Research AreaLife Sciences & Biomedicine - Other Topics ; Mathematical & Computational Biology ; Mathematics
WOS SubjectBiology ; Mathematical & Computational Biology ; Statistics & Probability
WOS IDWOS:000292504000008
PublisherWILEY-BLACKWELL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11581
Collection应用数学研究所
Corresponding AuthorZhao, Xingqiu
Affiliation1.Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhao, Xingqiu,Zhou, Jie,Sun, Liuquan. Semiparametric Transformation Models with Time-Varying Coefficients for Recurrent and Terminal Events[J]. BIOMETRICS,2011,67(2):404-414.
APA Zhao, Xingqiu,Zhou, Jie,&Sun, Liuquan.(2011).Semiparametric Transformation Models with Time-Varying Coefficients for Recurrent and Terminal Events.BIOMETRICS,67(2),404-414.
MLA Zhao, Xingqiu,et al."Semiparametric Transformation Models with Time-Varying Coefficients for Recurrent and Terminal Events".BIOMETRICS 67.2(2011):404-414.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhao, Xingqiu]'s Articles
[Zhou, Jie]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, Xingqiu]'s Articles
[Zhou, Jie]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, Xingqiu]'s Articles
[Zhou, Jie]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.